# SDR QXEA00002278

- Difficulty date: August 14, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 22,338 hours, 31,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Part serial: 60142
- Condition: Inoperative
- Location: Cockpit
- Part time: 16,331 hours, 22,863 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- COCKPIT OVERHEAD LIGHT INOP.  MAINTENANCE REPLACED THE LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
